The Chromatic Index of Cyclic Steiner 2-Designs

Charles Colbourn, Marlene J. Colbourn

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The number of colours needed to colour the blocks of a cyclic Steiner 2-design S(2, k, v) is at most v.

Original languageEnglish (US)
Pages (from-to)823-825
Number of pages3
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume5
Issue number4
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

Chromatic Index
Color
Design

Keywords

  • Block design
  • chromatic index
  • colouring
  • Steiner system

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

The Chromatic Index of Cyclic Steiner 2-Designs. / Colbourn, Charles; Colbourn, Marlene J.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 5, No. 4, 1982, p. 823-825.

Research output: Contribution to journalArticle

@article{42b97223189747e4bbb38acf000469f2,
title = "The Chromatic Index of Cyclic Steiner 2-Designs",
abstract = "The number of colours needed to colour the blocks of a cyclic Steiner 2-design S(2, k, v) is at most v.",
keywords = "Block design, chromatic index, colouring, Steiner system",
author = "Charles Colbourn and Colbourn, {Marlene J.}",
year = "1982",
doi = "10.1155/S0161171282000775",
language = "English (US)",
volume = "5",
pages = "823--825",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "4",

}

TY - JOUR

T1 - The Chromatic Index of Cyclic Steiner 2-Designs

AU - Colbourn, Charles

AU - Colbourn, Marlene J.

PY - 1982

Y1 - 1982

N2 - The number of colours needed to colour the blocks of a cyclic Steiner 2-design S(2, k, v) is at most v.

AB - The number of colours needed to colour the blocks of a cyclic Steiner 2-design S(2, k, v) is at most v.

KW - Block design

KW - chromatic index

KW - colouring

KW - Steiner system

UR - http://www.scopus.com/inward/record.url?scp=0042141402&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042141402&partnerID=8YFLogxK

U2 - 10.1155/S0161171282000775

DO - 10.1155/S0161171282000775

M3 - Article

AN - SCOPUS:0042141402

VL - 5

SP - 823

EP - 825

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 4

ER -